MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 4MM FLUTED BALL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)

DEPUY SYNTHES PRODUCTS LLC 4MM FLUTED BALL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Model Number QD11-4B
Medical Device Problem Codes Break (1069); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.  quality engineering evaluated the device and it was determined that the reported condition was confirmed.The assignable root cause was traced to component failure due to normal wear.A device history review was performed, and no non-conformances were detected related to the reported condition.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the cutter device was damaged.It was further determined that the cutter device failed visual inspection - showing signs of use and there were broken cutting etches.It was noted in the service order that the cutter device could not be removed from the attachment device.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
4MM FLUTED BALL
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11852670
Report Number1045834-2021-00843
Device Sequence Number3223357
Product Code HBC
UDI-Device Identifier00845384006039
UDI-Public00845384006039
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQD11-4B
Device Catalogue NumberQD11-4B
Device Lot NumberN063135690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1